# SDR CA060302012

- Difficulty date: January 18, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cvac 440
- Engine: Allsn 501D13
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Condition: Misinstalled
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

AIRCRAFT ON A TEST FLIGHT AND DURING AN RPM DECAY TEST, THE LT ENGINE POWER LEVER WAS REDUCED BELOW 1400 HP.  THE RPM THEN STARTED TO DECAY BELOW PRESCRIBED LIMITS.  DUE TO THIS, THE CREW ELECTED TO SHUT DOWN THE ENGINE.  THE PROBLEM ONLY OCCURRED BELOW 1400 HP.  THE CREW CARRIED OUT SEVERAL RESTARTS, WHICH DID NOT RESOLVE THE OCCURRENCE AND ELECTED TO LAND WITH THE ENGINE SHUT DOWN.  TROUBLE SHOOTING IDENTIFIED AN INCORRECT WIRING CONFIGURATION, WHICH WAS CORRECTED.
